| Model Number |
1458Q/92 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information requested but was not received.
Event or Problem Description
It was reported that the patient presented in the clinic for a generator change procedure.Prior to the procedure, upon interrogation, the left ventricular (lv) lead exhibited loss of capture.The lv lead was capped on (b)(6) 2025.The patient was stable throughout.